# SDR USAA040239

- Difficulty date: May 21, 2004
- Submitted: June 29, 2004
- Operation: Air carrier
- Aircraft: N701UW
- Make and model: Airbus A319-112
- Aircraft serial: 0890
- Engine: Ge CFM56*
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D5347218820200
- Condition: Corroded
- Location: Fuselage
- Part time: 15,935 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT, 1.5 INCH X 1.2 INCH X .055 INCH DEEP,  CORROSION; LEVEL 2.  REMOVED AND REPLACED FLOOR SUPPORT IAW SRM.
